# SDR GTIA2024080938295

- Difficulty date: August 7, 2024
- Submitted: August 10, 2024
- Operation: Air carrier
- Aircraft: N922NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9341
- Aircraft time: 15,045 hours, 6,301 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING THROUGH 10000 WITH LOW TO IDLE POWER, WE SMELLED DIRTY SOCK ODOR-ACCOMPLISHED TSM 05-50-00 DIRTY SOCK SMELL CONFIRMED COMING FROM PACK #2. FURTHER T/S REQUIRED
